Previous |  Up |  Next

Article

Title: Note on a splitting approach to ill-conditioned least squares problems (English)
Author: Plemmons, Robert J.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 25
Issue: 4
Year: 1975
Pages: 531-535
Summary lang: English
.
Category: math
.
MSC: 65F20
idZBL: Zbl 0331.15005
idMR: MR0388752
.
Date available: 2008-06-09T14:14:44Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101349
.
Reference: [1] A. Berman, R. J. Plemmons: Cones and iterative methods for best least squares solutions to linear systems.SïAM J. on Numer. Anal. 11 (1974), 145-154. MR 0348984, 10.1137/0711015
Reference: [2] A. Björck: Solving linear least squares problems by Gram-Schmidt Orthogonalization.BIT, 7 (1967), 1-21. MR 0214275, 10.1007/BF01934122
Reference: [3] P. Businger, G. Golub: Linear least squares solutions by Householder transformations.Numer. Math., 7 (1965), 269-276. Zbl 0142.11503, MR 0176590, 10.1007/BF01436084
Reference: [4] A. K. Cline: An elimination method for the solution of linear least squares problems.SIAM J. Numer. Anal., 10 (1973), 283-289. Zbl 0253.65023, MR 0359294, 10.1137/0710027
Reference: [5] G. Golub: Numerical methods for solving least squares problems.Numer. Math., 7 (1965), 206-216. MR 0181094, 10.1007/BF01436075
Reference: [6] G. Golub, J. H. Wilkinson: Note on the iterative refinement of least squares solutions.Numer. Math., 9 (1966), 139-148. MR 0212984, 10.1007/BF02166032
Reference: [7] R. J. Hanson, C. L. Lawson: Extensions and applications of the Householder algorithm for solving linear least squares problems.Math. Соmp., 23 (1969), 787-812. Zbl 0185.40701, MR 0258258
Reference: [8] P. Läuchli: Jordon-Elimination und Ausgleichung nach kleinsten Quadraten.Numer. Math., 3 (1961), 226-240. MR 0135225, 10.1007/BF01386022
Reference: [9] G. Peters, J. H. Wilkinson: The least squares problem and pseudoinverses.Computing J., 13 (1970), 309-316. Zbl 0195.44804, 10.1093/comjnl/13.3.309
Reference: [10] R. J. Plemmons: Monotonicity and iterative approximations involving rectangular matrices.Math. Соmp., 26 (1972), 853-858. Zbl 0263.65046, MR 0315882
Reference: [11] J. H. Wilkinson, C. Reinsch,: Linear Algebra.Springer-Verlag, New York, 1971. Zbl 0219.65001, MR 0461856
.

Files

Files Size Format View
CzechMathJ_25-1975-4_4.pdf 618.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo